図書

Probability on Banach spaces / edited by James Kuelbs. (Advances in probability and related topics ; v. 4)

Icons representing 図書

Probability on Banach spaces / edited by James Kuelbs.

(Advances in probability and related topics ; v. 4)

Call No. (NDL)
MA211-186
Bibliographic ID of National Diet Library
000006248148
Material type
図書
Author
Kuelbs, James.
Publisher
M. L. Dekker
Publication date
c1978.
Material Format
Paper
Capacity, size, etc.
ix, 521 p. ; 24 cm.
NDC
-
View All

Search by Bookstore

Bibliographic Record

You can check the details of this material, its authority (keywords that refer to materials on the same subject, author's name, etc.), etc.

Paper

Material Type
図書
ISBN
0824767993
Author Heading
Publication, Distribution, etc.
Publication Date
c1978.
Publication Date (W3CDTF)
1978
Extent
ix, 521 p. ; 24 cm.
Place of Publication (Country Code)
US